Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why do meds constantly stop working for me? rose45

Posted by SLS on September 30, 2021, at 10:22:05

In reply to Re: Why do meds constantly stop working for me?, posted by rose45 on September 30, 2021, at 8:36:46

Hi, Rose.

> 2. I really dont want to increase the dosage, because as I mentioned in my earlier post, it has seriously affected my memory and made me lose a lot of hair. So I dont want to increase those side effects.

I forgot about that.

> 3. I did well on 30 mg of parnate for six years before I reduced it. I am now on 40 mg and cannot tolerate any higher.

I found that the hypotensive side-effects of Parnate disappear after awhile.


> 4. I was on Nardil 45 mg for 22 years before it pooped out on me. I far prefer parnate - less side effects, and for me just as good for social anxiety and anxiety in general.

Great!

Just in case, I have seen two ways to attack Nardil poop out.

1. Discontinue it and restart it no less than 3 months later.

2. Switch as needed back and forth between Nardil and Parnate.

An old characterization: Marplan is a weak Nardil. However, some people do much better on Marplan than on Nardil.

I'll be watching this thread.

Good luck!


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1116886
URL: http://www.dr-bob.org/babble/20210723/msgs/1117129.html